Alert archive / Wisconsin / Flash Flood Warnings in 2005
Flash Flood Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood warning at Jun 7, 2005, 9:45 PM CDT for Wood County, Wisconsin. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2005, 9:45 PM CDT (02:45 UTC)
- Expired
- Jun 8, 2005, 1:45 AM CDT
- In force
- 4 hr
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
County Wood County, WI
The radar
The La Crosse radar (KARX), 112 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.8 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1819 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1256 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KGRB 080245 FFWGRB WIC141-080645- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 945 PM CDT TUE JUN 7 2005 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * FLASH FLOOD WARNING FOR... WOOD COUNTY IN CENTRAL WISCONSIN THIS INCLUDES THE CITY OF WISCONSIN RAPIDS * UNTIL 145 AM CDT * AT 941 PM...DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM MARSHFIELD TO 8 MILES NORTHWEST OF BABCOCK...OR ALONG A LINE EXTENDING FROM 23 MILES NORTHWEST OF WISCONSIN RAPIDS TO 20 MILES WEST OF WISCONSIN RAPIDS...MOVING EAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PITTSVILLE. AS OF 930 PM UP TO 3 INCHES OF RAIN HAS FALLEN OVER MUCH OF WOOD COUNTY. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE LIKELY IN THE WARNED AREA. THE MOVEMENT OF THE STORMS WILL RESULT IN MORE RAIN FALLING OVER AREAS WHICH ALREADY RECEIVED HEAVY RAIN. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 4468 9039 4428 9038 4427 8980 4467 8987 $$ KURIMSKI
3 follow-up statements
000 WGUS73 KGRB 080359 FFSGRB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1056 PM CDT TUE JUN 7 2005 WIC141-080645- WOOD WI- 1056 PM CDT TUE JUN 7 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 145 AM CDT FOR WOOD COUNTY... AT 1055 PM...DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN. DOPPLER RADAR INDICATED 4 INCHES OR MORE OF RAIN HAS FALLEN OVER THE WARNED AREA. THESE STORMS WERE LOCATED OVER WOOD COUNTY AND EXTENDED WEST INTO EASTERN MINNESOTA...MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WISCONSIN RAPIDS AND BABCOCK. THE MOVEMENT OF THE STORMS WILL RESULT IN AN ADDITIONAL 1 TO 2 INCHES OF RAIN FALLING OVER AREAS WHICH ALREADY RECEIVED HEAVY RAIN. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 4468 9039 4428 9038 4427 8980 4467 8987 $$ KURIMSKI
000 WGUS73 KGRB 080443 FFSGRB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1132 PM CDT TUE JUN 7 2005 WIC141-080645- WOOD WI- 1132 PM CDT TUE JUN 7 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 145 AM CDT FOR WOOD COUNTY... AT 1129 PM...DOPPLER RADAR CONTINUED TO INDICATE MAINLY LIGHT RAIN OVER WOOD COUNTY. HOWEVER...MORE THUNDERSTORMS WERE DEVELOPING FURTHER TO THE WEST IN JACKSON COUNTY ALONG HIGHWAY 54 PRODUCING RADAR ESTIMATED RAINFALL RATES OF UP TO AN INCH PER HOUR. IF THESE STORMS HOLD TOGETHER THEY WILL MOVE INTO WESTERN WOOD COUNTY BY 1220 AM CDT WHERE RADAR ESTIMATED RAINFALL AMOUNTS UP TO 3 TO 5 INCHES HAD ALREADY FALLEN BETWEEN HIGHWAYS 10 AND 54. ADDITIONAL HEAVY RAIN IS POSSIBLE IN WOOD COUNTY AFTER MIDNIGHT THUS THE FLASH FLOOD WARNING WILL REMAIN IN EFFECT UNTIL 145 AM CDT. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. LAT...LON 4468 9039 4428 9038 4427 8980 4467 8987 $$
000 WGUS73 KGRB 080655 FFSGRB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 152 AM CDT WED JUN 8 2005 WIC141-080702- WOOD WI- 152 AM CDT WED JUN 8 2005 ...THE FLASH FLOOD WARNING FOR WOOD COUNTY EXPIRED AT 145 AM CDT... THE WOOD COUNTY SHERIFF DEPARTMENT REPORTED NO FLOODING PROBLEMS DUE TO YESTERDAY EVENINGS VERY HEAVY RAINFALL. ADDITIONAL RAINFALL IS EXPECTED OVERNIGHT...BUT SHOULD NOT BE NEARLY AS HEAVY AS THAT WHICH OCCURRED EARLIER. HOWEVER...PERSONS LIVING NEAR RIVERS AND STREAMS SHOULD STILL BE ALERT FOR RISING WATER OVERNIGHT. LAT...LON 4468 9039 4428 9038 4427 8980 4467 8987 $$ KIECKBUSCH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 2:45 PM CDT, 7 hours earlier.
Area forecast discussion, Jun 7, 2:45 PM CDT, 7 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 245 PM CDT TUE JUN 7 2005 .SHORT TERM...TNGT AND WED. MAIN FCST CONCERN TO BE SVR CONVECTIVE TRENDS AS SEVERAL ROUNDS OF TSTMS TO AFFECT NE WI NXT 24 TO 30 HRS. THE 18Z MSAS SFC ANALYSIS PLACED A WRMFNT ACROSS CNTRL WI (THO CURRENT CONVECTION MAKING THIS FNT RATHER WAVY ATTM). A QUASI-STNRY BNDRY WAS DRAPED ACROSS EXTREME NRN WI WWD INTO CNTRL MN WHILE YET ANOTHER NE-SW ORIENTATED BNDRY WAS LOCATED ACROSS MN. WARM TEMPS AND DEEP LOW LVL MSTR WAS LOCATED SOUTH OF THE WRMFNT WHERE ATM HAS BECOME VERY UNSTABLE. RADAR MOSAIC SHOWED ONE CONVECTIVE COMPLEX OVR CNTRL WI FROM LAST NGTS STORMS WHILE NEW CONVECTION WAS BREAKING OUT ACROSS MN WHERE SEVERAL BOUNDARIES HAVE INTERSECTED. CURRENT CONVECTION WL CONT INTO ERN WI LATE THIS AFTERNOON ALONG INSTABILITY AXIS AND EXIT THE AREA EARLY THIS EVENING. ANTICIPATE CONVECTION ACROSS MN TO INCREASE IN AREAL COVERAGE AND INTENSITY THIS EVENING WHERE 50 KT LOW LVL JET...VERY STEEP LAPSE RATES AND CURRENT BOUNDARIES INTERACT. TSTMS SHOULD THEN MOVE E-SE ALONG AND NORTH OF THE SLOW NWD MOVG WRMFNT WHICH IS PROGGED TO REACH NRN WI BY 12Z WED. MAY HAVE TO DEAL WITH ANOTHER ROUND OF SVR LTR THIS EVENING INTO THE OVRNGT HRS AS EXPECTED MCS ROLLS INTO THE RGN. DAMAGING WNDS/LRG HAIL TO BE THE PRIMARY THREAT. MCS MAY STILL BE IN OUR VCNTY TO START THE DAY ON WED...BUT WEAKEN QUICKLY AS IT OUTRUNS BETTER INSTABILITY. ATTN TURNS TO THE PLAINS ONCE AGAIN WHERE A STG SHRTWV TROF TO MOV INTO ND AND PUSH A CDFNT INTO THE UPR MIDWEST. WRMFNT IN THE MEANTIME WL REMAIN ACROSS NRN WI AND ACT AS A POOLING FEATURE FOR MSTR. BY WED AFTERNOON...CLDS SHOULD HAVE BROKEN UP ENUF TO ALLOW SUFFICIENT HEATING TO TAKE PLACE. TEMPS BACK INTO THE 80S WITH MID 60S DEW POINTS WL ALLOW CAPES OF 2000 TO 3000 J/KG. STORMS SHOULD RE-FIRE AHD OF THE CDFNT AND MOV INTO THE WRN GREAT LKS. LRG HAIL TO BE THE MAIN THREAT OVR NE WI WITH ISOLATED TORNADOES PSBL ACROSS NRN WI WHERE WRMFNT TO RESIDE. FINALLY...WL HAVE TO WATCH PCPN TOTALS OVR THE NXT 24 HRS AS ANY SLOW MOVG BOUNDARIES MAY ACT TO FOCUS SEVERAL ROUNDS OF TSTMS OVER THE SAME AREA. DUE TO ABUNDANT MSTR IN THE AIR...LOCALLY HVY RAINFALL IS PSBL. .LONG TERM...WED NIGHT THROUGH NEXT TUESDAY. PCPN CHCS THROUGH THE PERIOD WILL BE THE MAIN CHALLENGE. WITH A PERSISTENT ACTIVE SW FLOW ALOFT AND POTENTIAL BOUNDARIES ALSO IN THE AREA...PLENTY OF TSRA CHCS. WILL ATTEMPT TO REMOVE PCPN CHCS FROM A FEW OVERNIGHT AND MORNING PERIODS WHERE WAA IS PROGGED TO BE NIL. WHILE AFTERNOON CHCS WARRANTED DUE TO BOUNDARY AND INSTABILITY...BEST WAA EVENT FROM WED NIGHT THROUGH FRIDAY APPEARS TO BE THUR NIGHT. TIMING OF WAA EVENT TYPE CONVECTION FOR THE WEEKEND AND ON A BIT TOO FAR OUT DUE TO UNKNOWN LOCATION OF ANY BOUNDARIES. WITH THE ACTIVE PATTERN AND PCPN CHCS...WILL PROBABLY NEED TO MONITOR FOR FLOODING. SO FAR PCPN COVERAGE HAS BEEN SCATTTERED. MAY WAS RATHER DRY SO THE FORECAST AREA CAN HANDLE SOME RAIN AT THIS TIME. TEMPERATURES WILL OBVIOUSLY BE AFFECTED FROM LOCATION OF BOUNDARIES... AND CONVECTIVE CLOUD DEBRIS. WILL CONTINUE NEAR OR SLIGHTLY ABOVE NORMAL LEVELS. .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && KALLAS/TDH WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 7, 4:30 AM CDT, 17 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 430 AM CDT TUE JUN 7 2005 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 430 AM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A WARM AND HUMID AIR MASS WILL SURGE BACK TOWARD THE AREA TODAY AND TONIGHT. THE AIR MASS WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE AREA TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY RISK IS OF DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. THE RISK OF SEVERE WEATHER SHOULD START DURING THE EARLY AFTERNOON...AND WILL THEN CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM WEDNESDAY THROUGH NEXT MONDAY...WITH A CHANCE OF THUNDERSTORMS THROUGHOUT THIS PERIOD. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT. LMZ521-522-541>543-564-081100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 430 AM CDT TUE JUN 7 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT A WARM AND HUMID AIR MASS WILL SURGE BACK TOWARD THE AREA TODAY AND TONIGHT. THE AIR MASS WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE AREA TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE. THE PRIMARY RISK IS OF DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. THE RISK OF SEVERE WEATHER SHOULD START DURING THE EARLY AFTERNOON...AND WILL THEN CONTINUE OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM WEDNESDAY THROUGH NEXT MONDAY...WITH A CHANCE OF THUNDERSTORMS THROUGHOUT THIS PERIOD. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT. SKOWRONSKI/KURIMSKI WEATHER.GOV/GREENBAY
In the hours before
Local storm report, Jun 7, 8:30 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
830 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL PITTSVILLE 44.45N 90.13W
06/07/2005 0.75 INCH WOOD WI AMATEUR RADIO
0820 PM TSTM WND GST 2 E COLBY 44.91N 90.26W
06/07/2005 61 MPH MARATHON WI CO-OP OBSERVER
ALSO 1/4 INCH HAIL.
&&
JKLLocal storm report, Jun 7, 8:57 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
857 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM TORNADO ATHENS 45.03N 90.08W
06/07/2005 MARATHON WI AMATEUR RADIO
ROTATING WALL CLOUD AND ROTATING DEBRIS ON THE GROUND.
&&
JKLLocal storm report, Jun 7, 9:08 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND DMG WAUSAU 44.96N 89.63W
06/07/2005 MARATHON WI LAW ENFORCEMENT
NUMEROUS TREES BLOWN DOWN ACROSS WESTERN PART OF COUNTY.
&&
JKLLocal storm report, Jun 7, 9:16 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND GST WAUSAU 44.96N 89.63W
06/07/2005 55 MPH MARATHON WI ASOS
AUW AIRPORT
&&
JKLLocal storm report, Jun 7, 9:40 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
940 PM CDT TUE JUN 07 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HAIL CUSTER 44.50N 89.41W
06/07/2005 0.75 INCH PORTAGE WI AMATEUR RADIO
&&
JKLSpecial weather statement, Jun 7, 9:45 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 945 PM CDT TUE JUN 7 2005 WIZ005-010>013-018-080500- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN- 945 PM CDT TUE JUN 7 2005 TORNADO WATCH HAS BEEN CANCELED FOR A PORTION OF NORTH-CENTRAL WISCONSIN. THE FOLLOWING COUNTIES ARE NO LONGER IN TORNADO WATCH NUMBER 430... VILAS... ONEIDA... LINCOLN... FOREST... FLORENCE... NORTHERN MARINETTE... WIZ019>021-030-031-035>039-045-048-049-073-074-080500- SOUTHERN MARINETTE-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA- WINNEBAGO-CALUMET- 945 PM CDT TUE JUN 7 2005 THE TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT FOR THE FOLLOWING COUNTIES... SOUTHERN MARINETTE... LANGLADE... MENOMINEE... OCONTO... MARATHON... SHAWANO... WOOD... PORTAGE... WAUPACA... OUTAGAMIE... BROWN... WAUSHARA... WINNEBAGO... CALUMET... SEVERE THUNDERSTORMS WITH DAMAGING WIND...LARGE HAIL AND TORNADOES ARE POSSIBLE IN THE WATCH AREA THIS EVENING. JKL/TSK WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:10 PM CDT | Tornado Warning | GRB | Forest | 50 min |
| Jun 7, 7:16 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 59 min |
| Jun 7, 7:55 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 65 min |
| Jun 7, 7:57 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 63 min |
| Jun 7, 8:11 PM CDT | Tornado Warning | GRB | Marathon | 64 min |
| Jun 7, 8:18 PM CDT | Tornado Warning | GRB | Wood | 45 min |
| Jun 7, 8:32 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 58 min |
| Jun 7, 8:38 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Oconto | 52 min |
| Jun 7, 8:43 PM CDT | Tornado Warning | GRB | Langlade, Oconto | 47 min |
| Jun 7, 9:12 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 7, 9:36 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 39 min |
| Jun 7, 9:43 PM CDT | Severe Thunderstorm Warning | GRB | Shawano | 47 min |
| Jun 7, 10:02 PM CDT | Severe Thunderstorm Warning | GRB | Door | 51 min |
| Jun 7, 10:32 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jun 7, 11:09 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 27 min |
Nearby
Flash Flood Warnings in Wisconsin, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.